CSN Login
Members Online: 6

You are here

Anyone on Campostar?

r2424243
Posts: 51
Joined: Feb 2011

I think thats what it is called. My dads cancer has started growing again so they just started him on Campostar. I think thats what its called. He did ok with the 1st treatment but has been really tired. Can anyone tell me about this drug?

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Also called Folfiri when mixed with 5 fluoracil, no neuropathy , but more severe stomach issues, hair loss is quite common but other symptoms quite manageable , tiredness is very normal.
Hope it helps!

r2424243
Posts: 51
Joined: Feb 2011

My dad is doing good except around 11:00 everyday he gets real tired. It just seems to hit the same time everyday. Is this normal?

geotina's picture
geotina
Posts: 2118
Joined: Oct 2009

my hubby is on this. It is also referred to as CPT-11. George's side effects have been: complete hair loss, severe diarrhea and fatigue. He was hospitalized for dehydration from the diarrhea so make sure he stays very, very hydrated. George never had any trouble with blood counts, etc. except with this drug. He has had to get the neuprogen shots and blood transfusion.

Now the good news, it works very well.

I only painted the picture I did in paragraph one because this is stuff that we didn't know. We were told you may have diarrhea not that it would be so severe and that there may be some hair loss not that complete and I mean complete hair loss more often happens.

Wishing you the best

Tina

Subscribe to Comments for "Anyone on Campostar?"